Journal of Symbolic Logic

Embedding First Order Predicate Logic in Fragments of Intuitionistic Logic

M. H. Lob

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 4 (1976), 705-718.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739859

Mathematical Reviews number (MathSciNet)
MR441680

Zentralblatt MATH identifier
0358.02012

JSTOR
links.jstor.org

Citation

Lob, M. H. Embedding First Order Predicate Logic in Fragments of Intuitionistic Logic. J. Symbolic Logic 41 (1976), no. 4, 705--718. https://projecteuclid.org/euclid.jsl/1183739859


Export citation